Loading...
Loading...

Go to the content (press return)

Counting configuration-free sets in groups

Author
Rue, J.; Serra, O.; Vena , L.
Type of activity
Journal article
Journal
European journal of combinatorics
Date of publication
2017-01-01
Volume
66
First page
281
Last page
307
DOI
https://doi.org/10.1016/j.ejc.2017.06.027 Open in new window
Repository
http://hdl.handle.net/2117/111650 Open in new window
https://arxiv.org/abs/1602.01992 Open in new window
URL
http://www.sciencedirect.com/science/article/pii/S0195669817301026?via%3Dihub Open in new window
Abstract
© 2017 Elsevier Ltd. We provide asymptotic counting for the number of subsets of given size which are free of certain configurations in finite groups. Applications include sets without solutions to equations in non-abelian groups, and linear configurations in abelian groups defined from group homomorphisms. The results are obtained by combining the methodology of hypergraph containers joint with arithmetic removal lemmas. Random sparse versions and threshold probabilities for existence of confi...
Citation
Rue, J., Serra, O., Vena , L. Counting configuration-free sets in groups. "European journal of combinatorics", 1 Gener 2017, vol. 66, p. 281-307.
Group of research
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics

Participants

Attachments